Advertisement -- Learn more about ads on this site.


    JLMILLS1369   5,391
SparkPoints
4,000-5,499 SparkPoints
 
 

Bad Day Today


Sunday, July 21, 2013

So I gave myself an insulin shot last night for the first time. Today has been TERRIBLE. I have been crying (for no apparent reason), frustrated, angry, I really, really feel like I want to break something! I have absolutely no appetite whatsoever and have to force myself to eat anything. (Okay, so maybe that's not so bad - lol). I tried going back to bed, but that didn't help. All I did was cry. My husband's being a real trooper. I just can't shake this horrible feeling. What is wrong with me?
SHARE

Member Comments About This Blog Post:
LDANIELS17 7/21/2013 11:13PM

    I want you to know that I myself have had days like that. The body maybe holding a lot of toxins or your hormones might be out of whack (if nothing happened). Are you diabetic? If you are, I have a friend that is also and he gets terrible pains throughout his body that may or may not be related to diabetes. He has no money and no insurance to see a doctor so he deals with it. Sometimes, we just need to cry but it doesn't mean there is something wrong with you. I agree with Robbiey, if it continues to happen over a few days or weeks time, then seeing a doctor is a good idea. I hope you feel better soon!
emoticon

Report Inappropriate Comment
MARYED5 7/21/2013 8:08PM

  So sorry you are feeling bad. Hope it is better now. Sometimes we have to get worse before we can get better. Congratulations on your weight loss. I love your pictures. emoticon

Report Inappropriate Comment
ROBBIEY 7/21/2013 7:46PM

  Just keep the faith and if you're still feeling bad after a couple of days, please see a doctor. emoticon

Report Inappropriate Comment
DMEYER4 7/21/2013 7:38PM

  it will get better. My husband found out in February he is a type one diabetic and he was feeling all the same things you are feeling but he is better now. I hope you fell better soon.

Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.
 


Other Entries by JLMILLS1369